U.S. doctors online nowAsk doctors free
A 49-year-old male asked:

last nite i peed, and 3 dry blood lumps came out. today im peeing a lot. also o have a burning feeling on tip of penis. any thoughts?

2 doctor answers6 doctors weighed in
Dr. Sudhir Bansal
Endocrinology 75 years experience
Blood in urine: Blood in urine can be due to multiple reasons sounds like in your case maybe small stone which you passed can be due to trauma or an infection drink lots of water consult your doctor for test if does not clear in 48 hours.
Dr. Matthew Wosnitzer
Urology 15 years experience
Blood in urine: If you had any blood in the urine, you should see your physician immediately. Urine tests need to be checked. If you have any evidence of bleeding in urine (even just a few red blood cells that cannot be seen with the naked eye) you should receive a full investigation from your physician to rule out all possible causes (some of which can be dangerous).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 40-year-old member asked:

How are ANA blood tests related to autoimmune disease?

1 doctor answer3 doctors weighed in
Dr. Gurmukh Singh
Pathology 49 years experience
One marker: Anti-nuclear antibodies (ANA) are one marker of auto-immune disease. There are sub-types of ANA that have specificity for different diseases. The antibodies may not be the casue of disease, but a marker of the disorder.
A 29-year-old member asked:

How can you get bladder cancer if you're constantly urinating?

1 doctor answer4 doctors weighed in
Dr. Simon Kimm
Urology 16 years experience
In other ways.: The development of bladder cancer has little to do with the frequency of urination. It has everything to do with changes to the lining of the bladder, mostly due to exposure to toxins in the urine, such as from cigarette smoke & industrial chemicals. Inherited genetic factors play a role as well. For those that have developed bladder cancer, one of the symptoms can be frequent urination.
A 39-year-old member asked:

Is it common to have a sore arm after donating blood a month ago?

1 doctor answer3 doctors weighed in
Dr. Stuart Hickerson
Family Medicine 32 years experience
No: If you donated blood a month ago, you should not be having pain. This would most likely be from phlebitis or irritation to the vein. I would have someone take a look at this or call the facility that drew the blood.
A 44-year-old member asked:

What could happen from an overdose of blood thinner?

2 doctor answers8 doctors weighed in
Dr. Christian Schultheis
Hematology and Oncology 24 years experience
Bleeding: If you are referring to warfarin, it can cause severe bleeding. If aspirin, bleeding and kidney problems. Be very careful with all blood thinners. One needs to be monitored for symptoms and signs of bleeding. If there are concerns, contact your provider.
A 29-year-old member asked:

Why did I have a near-syncope episode after giving blood?

1 doctor answer2 doctors weighed in
Dr. Theodore Ritota
Dentistry 9 years experience
Be careful: It is common to feel somewhat light headed after donating blood. Everyone reacts differently, but by donating you are briefly compromising your own circulatory effectiveness for a short period of time. It rebounds very quickly.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Apr 15, 2021

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.